Profile Image

Izhar Ahmad

Izhar Ahmad Mail
King Fahd University of Petroleum and Minerals, Saudi Arabia

Associate Professor

Department of Mathematics and Statistics

 

Scopus profile: link

GoogleScholar profile: link

ID ORCID: http://orcid.org/0000-0003-3482-8634


Selected Publications:

1. Ahmad, I., Husain, Z., Al.‐Homidan, S. (2014). Mixed type symmetric duality for multiobjective variational problems with cone constraints. International Transactions in Operational Research, 21 (2), 291–310.

2. Jayswal, A., Stancu-Minasian, I., Ahmad, I. (2014). Second order duality for minmax fractional programming problem involving (F, α, ρ, d)-type I functions. Bulletin of the Malaysian Mathematical Sciences Society, 1–22.

3. Ali Khan, M., Ahmad, I., Al-Solamy, F. R. (2014). Geodesic r-preinvex functions on Riemannian manifolds. Journal of Inequalities and Applications, 1, 144.

4. Ahmad, I., Husain, Z. (2006). Duality in nondifferentiable minimax fractional programming with generalized convexity. Applied Mathematics and Computation, 176 (2), 545–551.

http://faculty.kfupm.edu.sa/math/drizhar/RESEARCH/amc1.pdf.pdf

5. Ahmad, I., Husain, Z. (2006). Optimality conditions and duality in nondifferentiable minimax fractional programming with generalized convexity. Journal of optimization theory and applications, 129 (2), 255–275.

6. Husain, Z., Ahmad, I., Sharma, S. (2009). Second order duality for minmax fractional programming. Optimization Letters, 3 (2), 277–286.

7. Ahmad, I., Husain, Z. (2005). Nondifferentiable second order symmetric duality in multiobjective programming. Applied mathematics letters, 18 (7), 721–728.